# SDR SWAA2022060713336

- Difficulty date: May 30, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 70,118 hours, 41,516 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bracket
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR I/B THROUGH ACCESS PANEL 651DB ATTACHED BRACKET TO SPAR IS BROKEN / [01] REMOVED DAMAGE BRACKET AT R/W REAR SPAR I/B THROUGH ACCESS PANEL 651DB PER REF B737-700 SRM 51-40-02-0G-0.;[02] REMOVED AND REPLACED DAMAGE BRACKET AT R/W REAR SPAR I/B THROUGH ACCESS PANEL 651DB PER REF B737-700 SRM 51-40-02-0G-0.;[03] VERIFIED 1 AND 2;COMPLETE
